KFUPM ePrints

Trigonometric approximations for some Bessel functions

Abuelma’atti, M.T. (1999) Trigonometric approximations for some Bessel functions. Active and Passive Electronic Components, 22 (2). pp. 75-85.

Full text not available from this repository.

Abstract

Formulas are obtained for approximating the tabulated Bessel functions Jn(x), n = 0–9 in terms of trigonometric functions. These formulas can be easily integrated and differentiated and are convenient for personal computers and pocket calculators.



Item Type:Article
Date:1999
Date Type:Publication
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Abuelma’atti, M.T.
Email:mtaher@kfupm.edu.sa
ID Code:1317
Deposited By:Obaid-Ur-Rehman Khattak
Deposited On:18 May 2008 10:41
Last Modified:12 Apr 2011 13:08

Repository Staff Only: item control page